Order Article Reprints
Journal: Mathematics, 2025
Volume: 13
Number: 2780
Article:
Dynamic Stochastic Game Models for Collaborative Emergency Response in a Two-Tier Disaster Relief System
Authors:
by
Yifan Nie, Jingyu Wu, Minting Zhu and Mancang Wang
Link:
https://www.mdpi.com/2227-7390/13/17/2780
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.